# SDR USAA2013022600003

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 12,024 hours, 10,074 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0279
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL EVACUATION SLIDE TEST NEEDS ACCOMPLISHED PER JC 43T20025001.  MAINTENANCE ACCOMPLISHED TEST PER JC 43T20025001 AND SLIDE DEPLOYMENT FAILED.  THE DOOR STALLED BEFORE OPENING ALL THE WAY.  MAINTENANCE REPLACED THE SLIDE.
